This question was answered on Sat 17, Oct 2009 08:00am by Dr.Rohit Agarwal

My right leg is swollen and is "leaking" a clear watery liquid. There is no pain but the discharge is constant.

    
Asked by libbyh (Female; 71; Medication for high blood pressure.; Relevant drugs:ziac, enablex, multi-vitamin ) on Fri 16, Oct 2009 07:27am

My right leg is swollen and is "leaking" a clear watery liquid. There is no pain but this discharge started 2 days ago and is constant. What is this?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Rohit Agarwal  on Sat 17, Oct 2009 08:00am:

Hello, There might be localized problem like blockage of out flow blood from the limb. Second, there might be skin or soft tissue inflammation leading to swelling and discharge but like you mentioned, there is no pain, still one need to rule out it. Other possibility could be eczema (dermatitis). One needs to examine the limbs to reach final diagnosis. You are already taking diuretics. Consult your physician. Take care.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Atrial20septal20defect     AntibioticUsetocureanSTDwonderingifCephalexinisa     uterineperforation     kidneyinfection     almor5mg     What do you mean by phc     readme     trigeminal neuralgia     Pyoderma20gangrenosum     Welcome to the forum I appreciate the efforts that you are putting in towards maintaining a healthy lifestyle     bloodyejaculatenodiscomfortoranyother     white spots on bone scan mean     anthrax     whitness     Itchy skin legs ache     anal std     can I use bactroban ointment for irritation outside vaginal area     Search for answers     diebetic pain in hands tingles and numbness     white fingernails miscarriage     backpainnausea     signs     hurtimg knees     alwaysfeelcold     widowmaker     quit smoking     Search for answers     MGUS     dizziness     serumnosebleed     acyclovir     hands drawing up     quentuninayion     Search for answers     red blotches after drinking alcholol     chixken bone     smal     lyrica     Beelith     Sexualproblem     breast size increses     dysentry     bleeding in stool     what     brown spots in the mouth     rattlininchest     spermperday     uppermidpainofribs     Search for answers     patellofemoraloa     Search for answers     whatisfibroadenoma     Uranairy     CAN C DIFF CAUSED EROSION OF iLEUM     swolleneyeinmorning     plea     semen not come out     Severe peripheral neuropathy     Hernia     ear pain     peanut allergy     adams     mild intestinal metaplasia     hepatic     random heart flutter     i have a hemorrhoids my question is can i still travel and work abroad     sideeffectsoftrisequence     WouldaPVDmaketheperiodbloodsmell     left side of the face going numb     ruinedpainmedication     feelslikebandaroundmyankle     HiForaweeknow     wrist click     fibroadenoma 40years old     vagina licking unhealthy     cosmofer infusion     Search for answers     cocksockyonhands     Search for answers     culzvit     Search for answers     pimplesbetweenbreasts     brown stain on the tongue     Cdd     piles teatment     irregular periods     emt     Cerazetteperiod     DELET     personalitydisordersinconnecti     h     precumandsperm     left calf     Search for answers     X STORIES     eyes     Search for answers     hands     garlic water     detox     blacklikoria     One swollen testical     bitten on penis     sleep deprivation     protrusion     jock     Swollen perineum and vagina after menstral cycle     itchinginpenis     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats